# SDR DALA2023092908007

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 61,180 hours, 43,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS ROW 24-27 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTER PACK AT SEAT 25 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4480888)
